Semiparametric estimation in copula models for bivariate sequential survival times
Version of Record online: 24 AUG 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 5, pages 779–796, September 2011
How to Cite
Lawless, J. F. and Yilmaz, Y. E. (2011), Semiparametric estimation in copula models for bivariate sequential survival times. Biom. J., 53: 779–796. doi: 10.1002/bimj.201000131
- Issue online: 2 SEP 2011
- Version of Record online: 24 AUG 2011
- Manuscript Accepted: 29 JUN 2011
- Manuscript Revised: 13 JUN 2011
- Manuscript Received: 22 JUN 2010
- Natural Sciences and Engineering Research Council of Canada
- Mathematics in Information Technology and Complex Systems (MITACS)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!